MathSciNet Relay Station
MathSciNet bibliographic data
MR144346 (26 #1891) 55.40
Browder, William; Spanier, Edwin $H$-spaces and duality. Pacific J. Math. 12 1962 411–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement